# SDR SWAA2012090407344

- Difficulty date: August 22, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 29,266 hours, 17,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 4 EMERGENCY EXIT LIGHT SIGN DAMAGED.  REMOVED AND REPLACED SIGN IAW AMM.
